New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jessyverylost
New Member


Date Joined Mar 2006
Total Posts : 1
   Posted 6/5/2006 12:44 PM (GMT -6)   
Hey guys-
 
Have any of you used maxalt? I tried it yesterday, took one, slept for a bit, felt fine. Then later that night I started freaking out, couldnt get my world to stop spinning, etc, tried to sleep but couldnt, so I took another to knock me out nono . It worked. But I woke up four hours later feeling like I was going to puke and again, couldn't sleep. I still feel shaky, nauseated, weak, neck pain, and really really tired. Anyone have these side effects? eyes
Thanks!
 
Jess

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 6/5/2006 4:04 PM (GMT -6)   
Hi Jess,

Welcome to Healing Well. I am quite concerned about the reaction that you have had with Maxalt, I am not a doctor, but would suggest you talk to your doctor about this reaction as soon as possible and do not take another until you have spoken to your doctor.

I do not want you to worry, it may be that what you have experienced is one of the side-effects that Maxalt has, but I think you need to be sure!

Maxalt is one of the triptan drugs, I have not tried this one personally ( I take sumatriptan injections) so cannot identify with what you have experienced. But I am sure there will be someone along soon that can offer you something better.

Take care and keep us posted as to how you get on Ann.

philski
Regular Member


Date Joined Dec 2005
Total Posts : 34
   Posted 6/7/2006 12:19 PM (GMT -6)   
Worst side effects I've had with Maxalt were just a cloudy mind (not being able to think very clearly, sleepy, etc) and a metallic taste in my mouth.

I'd talk to your doc before taking it agian. Have you ever had those symptoms with a migraine before? Sometimes migraines have those side effects ... it might have been a migraine not the meds. Either way, I'd see your doc before taking Maxalt again.

hcat
New Member


Date Joined Feb 2006
Total Posts : 13
   Posted 6/16/2006 5:00 PM (GMT -6)   
I tried Maxalt and it didn't help much with the headache. .I had nausea but I get that anyway with migraines.  Maxalt also made me very very drowsy.
 
Axert works great for me.  It's in the same medication family as Maxalt but has much fewer side effects and really gets rid of my headaches.  .You may want to ask your doctor about that (Imetrex is also related to Maxalt and Axert .  I haven't tried it but have heard good things about it)

Kembri Dawn
New Member


Date Joined Jun 2006
Total Posts : 5
   Posted 6/21/2006 3:00 PM (GMT -6)   
I had tunnel vision for days afterward and I was very shaky and couldn't concentrate.  Maxalt didn't work for me at all though, just gave me crappy side effects along with the migraine.

cheshiregirl
Regular Member


Date Joined Jul 2006
Total Posts : 214
   Posted 7/1/2006 3:41 PM (GMT -6)   
I take Maxalt at the start of my migraine. I hate the taste!! The taste alone makes me want to throw up. I always lay down and take nap after I take it. I haven't had any weird side effects like the ones you have had. You should talk to your doctor before taking it again. Maxalt is a hit and miss with me. Sometimes it helps other times it doesn't. I always try to trick myself into believing that it will help. I do that with all my meds. It must be desperation!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 19, 2017 9:32 PM (GMT -6)
There are a total of 2,884,542 posts in 316,494 threads.
View Active Threads


Who's Online
This forum has 157616 registered members. Please welcome our newest member, illumxncti.
396 Guest(s), 11 Registered Member(s) are currently online.  Details
tHASuc, Aintgottimeforthis, Alcie, Lapis_29, mattamx, Andrina, HaleyBugs07, The Dude Abides, Concern2017, Manzanita2, GaryDouglas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer